I have been self treating for my Hashimotos for 8 months after 20 years of undertreatment with levo through the NHS and when I found a doctor who would increase levo dose I felt dreadful at a dose that suppressed my TSH (130mcg) So I came off T4 and treated adrenals under Dr P's guidance, checked vits and minerals and supplemented where necessary ie D3 and iron and then tried Nutri thyroid all of which saw my TSH increase from suppressed to back well over NHS 'normal' range (which is too high a range still anyway!!) I then decided to use T3 and have had two months of small split dose starting 6mcg and trying to raise to 25mcg gradually then going way back down to 6 mcg and no matter the tiniest dose I get a very delayed reaction of increased heart rate (sometimes up to the high 90's at rest) this can be over 12 hours from the smallest dose and I am confused as to wether this is due to too much or too little as have no other signs of over medication, ie tremor etc It is quite worrying when it happens. During this time I was referred to an endocrinologist who agreed to prescribe the T3 but only in a addition to taking Levo again (he is anti NDT due to the 'it has unstable dosing strength etc' old school of thought) he wants me to take 100mcg levo and 10 mcg T3 .............a few days in to that and I am feeling totally rubbish again, bloated and achy etc ....plus the rapid heart rate in the evening........I guess the one thing I can do is try NDT...or am i not giving any plan of action enough time to get settled and give my body a chance to adjust?
With all of this comes the mental fatigue of dealing with all the decisions and information around the whole area of thyroid issues........my brain is frazzled...I also have a work deadline where I am having to push myself hard.........plus a knee problem that has me using a walking stick....plus putting on more weight with each month and feeling desperate about that too. Sorry this has turned in to a moan fest...I guess I just know there are people on this forum who have gone through this journey , for much longer than I have and have stayed the course to regain better health.........any advice or insights would be most gratefully received.........I feel I have hit a wall and must regroup.